# SDR CALA2022100302634

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 73,602 hours, 26,760 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: NA
- Condition: Faulty
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ENG 1 ENGINE HYD PUMP LOW PRESSURE LIGHT ILLUMINATED INFLIGHT. FLUID DOWN TO 20. INSTALLED #1 ENGINE HYD PUMP, LEAK COMPLETED A SYSTEM HYD FLUSHING, RAN ENGINE NO LEAKS. AIRCRAFT OK TO CONTINUE.
